# SDR AALA202409123546

- Difficulty date: September 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 51,079 hours, 19,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00040590
- Condition: Defective
- Location: Zone 200
- Part time: 16,422 hours, 7,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARMING THE DOORS PRIOR TO PUSHBACK, CHECK DOOR PRESSURE APPEARED ON THE CIDS PANEL FOR DOORS 2L AND 2R.  THE DOOR INDICATIONS ON 2L AND 2R ARE NORMAL. REPLACED DEU B 300RH4
